フォロー
Sokolov Vladimir
Sokolov Vladimir
Leading scientific researcher, Institute for Information Transmission Problems, Moscow, Russian
確認したメール アドレス: landau.ac.ru - ホームページ
タイトル
引用先
引用先
Lie algebras and equations of Korteweg-de Vries type
VG Drinfel'd, VV Sokolov
Journal of Soviet mathematics 30, 1975-2036, 1985
13541985
The symmetry approach to classification of integrable equations
AV Mikhailov, AB Shabat, VV Sokolov
What is integrability?, 115-184, 1991
779*1991
Equations of Korteweg–de Vries type, and simple Lie algebras
VG Drinfeld, VV Sokolov
Doklady Akademii Nauk 258 (1), 11-16, 1981
4601981
Exactly integrable hyperbolic equations of Liouville type
AV Zhiber, VV Sokolov
Russian Mathematical Surveys 56 (1), 61, 2001
280*2001
Integrable evolution equations on associative algebras
PJ Olver, VV Sokolov
Communications in Mathematical Physics 193, 245-268, 1998
2461998
Lie algebras and equations of Korteweg–de Vries type
VG Drinfeld, VV Sokolov
Itogi Nauki i Tekhniki. Seriya" Sovremennye Problemy Matematiki. Noveishie …, 1984
2411984
Classification of integrable evolution equations
VVS A.B. Shabat
Mathematical physics reviews 4, 221-280, 1984
201*1984
On construction of recursion operators from Lax representation
M Gürses, A Karasu, VV Sokolov
Journal of Mathematical Physics 40 (12), 6473-6490, 1999
1611999
On the symmetries of evolution equations
VV Sokolov
Russian Mathematical Surveys 43 (5), 165, 1988
143*1988
Evolution equations with nontrivial conservative laws
SI Svinolupov, VV Sokolov
Functional Analysis and Its Applications 16 (4), 317-319, 1982
141*1982
Vector-matrix generalizations of classical integrable equations
SI Svinolupov, VV Sokolov
Theoretical and Mathematical Physics 100 (2), 959-962, 1994
121*1994
A new integrable case for the Kirchhoff equation
VV Sokolov
Theoretical and Mathematical Physics 129 (1), 1335-1340, 2001
109*2001
Symmetries of differential equations and the problem of integrability
AV Mikhailov, VV Sokolov
Integrability 767, 19-88, 2009
104*2009
Generalized operator Yang-Baxter equations, integrable ODEs and nonassociative algebras
IZ Golubchik, VV Sokolov
Journal of Nonlinear Mathematical Physics 7 (2), 184-197, 2000
882000
Lie algebra and the KdV type equations
VG Drinfeld
Soviet J. Math. 30, 1975-2036, 1985
881985
On the Darboux integrable hyperbolic equations
VV Sokolov, AV Zhiber
Physics Letters A 208 (4-6), 303-308, 1995
861995
Classification of integrable polynomial vector evolution equations
VV Sokolov, T Wolf
Journal of Physics A: Mathematical and General 34 (49), 11139, 2001
842001
Integrable ODEs on associative algebras
AV Mikhailov, VV Sokolov
Communications in Mathematical Physics 211, 231-251, 2000
812000
A new integrable case on so (4)
AV Borisov, IS Mamaev, VV Sokolov
Doklady Physics 46 (12), 888-889, 2001
76*2001
On Hamiltonian property of the Krichever-Novikov equation
VV Sokolov
Dokl. Akad. Nauk SSSR 277, 48-50, 1984
76*1984
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20